# SDR HEEA20120512858

- Difficulty date: May 12, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N725PH
- Make and model: Skrsky S76C
- Aircraft serial: 760688
- Aircraft time: 5,006 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 7655009006108
- Part serial: 8611MM
- Condition: Failed
- Location: Nr 2
- Part time: 1,804 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, NR 2 GENERATOR FAILED AND NR 1 INVERTER FAILED.  MX REPLACED NR 2 STARTER GENERATOR.
